November  2017, 11(4): 647-669. doi: 10.3934/amc.2017048

Duursma's reduced polynomial

Section of Algebra, Department of Mathematics and Informatics, Kliment Ohridski University of Sofia, James Bouchier Blvd., Sofia 1164, Bulgaria

Received  August 2014 Published  November 2017

Fund Project: Supported by Contract 015/9.04.2014 with the Scientific Foundation of the University of Sofia

The weight distribution $\{ \mathcal{W}_C^{(w)} \} _{w=0} ^n$ of a linear code $C \subset {\mathbb F}_q^n$ is put in an explicit bijective correspondence with Duursma's reduced polynomial $D_C(t) ∈ {\mathbb Q}[t]$ of $C$. We prove that the Riemann Hypothesis Analogue for a linear code $C$ requires the formal self-duality of $C$. Duursma's reduced polynomial $D_F(t) ∈ {\mathbb Z}[t]$ of the function field $F = {\mathbb F}_q(X)$ of a curve $X$ of genus $g$ over ${\mathbb F}_q$ is shown to provide a generating function $\frac{D_F(t)}{(1-t)(1-qt)} = \sum\limits _{i=0} ^{∞} \mathcal{B}_i t^{i}$ for the numbers $\mathcal{B}_i$ of the effective divisors of degree $i ≥0$ of a virtual function field of a curve of genus $g-1$ over ${\mathbb F}_q$.

Citation: Azniv Kasparian, Ivan Marinov. Duursma's reduced polynomial. Advances in Mathematics of Communications, 2017, 11 (4) : 647-669. doi: 10.3934/amc.2017048
References:
[1]

S. Dodunekov and I. Landgev, Near MDS-codes, Journal of Geometry, 54 (1995), 30-43. doi: 10.1007/BF01222850. Google Scholar

[2]

I. Duursma, Weight distribution of geometric Goppa codes, Transections of the American Mathematical Society, 351 (1999), 3609-3639. doi: 10.1090/S0002-9947-99-02179-0. Google Scholar

[3]

I. Duursma, From weight enumerators to zeta functions, Discrete Applied Mathematics, 111 (2001), 55-73. doi: 10.1016/S0166-218X(00)00344-9. Google Scholar

[4]

I. Duursma, Combinatorics of the two-variable zeta function in Finite Fields and Applications, Lecture Notes in Computational Sciences, Springer, Berlin, 2948 (2004), 109-136. Google Scholar

[5]

D. Ch. Kim and J. Y. Hyun, A Riemann hypothesis analogue for near-MDS codes, Discrete Applied Mathematics, 160 (2012), 2440-2444. doi: 10.1016/j.dam.2012.07.008. Google Scholar

[6]

H. Niederreiter and Ch. Xing, Algebraic Geometry in Coding Theory and Cryptography Princeton University Press, 2009. Google Scholar

show all references

References:
[1]

S. Dodunekov and I. Landgev, Near MDS-codes, Journal of Geometry, 54 (1995), 30-43. doi: 10.1007/BF01222850. Google Scholar

[2]

I. Duursma, Weight distribution of geometric Goppa codes, Transections of the American Mathematical Society, 351 (1999), 3609-3639. doi: 10.1090/S0002-9947-99-02179-0. Google Scholar

[3]

I. Duursma, From weight enumerators to zeta functions, Discrete Applied Mathematics, 111 (2001), 55-73. doi: 10.1016/S0166-218X(00)00344-9. Google Scholar

[4]

I. Duursma, Combinatorics of the two-variable zeta function in Finite Fields and Applications, Lecture Notes in Computational Sciences, Springer, Berlin, 2948 (2004), 109-136. Google Scholar

[5]

D. Ch. Kim and J. Y. Hyun, A Riemann hypothesis analogue for near-MDS codes, Discrete Applied Mathematics, 160 (2012), 2440-2444. doi: 10.1016/j.dam.2012.07.008. Google Scholar

[6]

H. Niederreiter and Ch. Xing, Algebraic Geometry in Coding Theory and Cryptography Princeton University Press, 2009. Google Scholar

[1]

Fernando Hernando, Diego Ruano. New linear codes from matrix-product codes with polynomial units. Advances in Mathematics of Communications, 2010, 4 (3) : 363-367. doi: 10.3934/amc.2010.4.363

[2]

Eugenia N. Petropoulou, Panayiotis D. Siafarikas. Polynomial solutions of linear partial differential equations. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1053-1065. doi: 10.3934/cpaa.2009.8.1053

[3]

Irene Márquez-Corbella, Edgar Martínez-Moro, Emilio Suárez-Canedo. On the ideal associated to a linear code. Advances in Mathematics of Communications, 2016, 10 (2) : 229-254. doi: 10.3934/amc.2016003

[4]

John Fogarty. On Noether's bound for polynomial invariants of a finite group. Electronic Research Announcements, 2001, 7: 5-7.

[5]

W. Cary Huffman. Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order. Advances in Mathematics of Communications, 2013, 7 (1) : 57-90. doi: 10.3934/amc.2013.7.57

[6]

Jaume Llibre, Yilei Tang. Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1769-1784. doi: 10.3934/dcdsb.2018236

[7]

Elimhan N. Mahmudov. Optimal control of evolution differential inclusions with polynomial linear differential operators. Evolution Equations & Control Theory, 2019, 8 (3) : 603-619. doi: 10.3934/eect.2019028

[8]

Petr Lisoněk, Layla Trummer. Algorithms for the minimum weight of linear codes. Advances in Mathematics of Communications, 2016, 10 (1) : 195-207. doi: 10.3934/amc.2016.10.195

[9]

David Gómez-Ullate, Niky Kamran, Robert Milson. Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 85-106. doi: 10.3934/dcds.2007.18.85

[10]

Daniele Boffi, Franco Brezzi, Michel Fortin. Reduced symmetry elements in linear elasticity. Communications on Pure & Applied Analysis, 2009, 8 (1) : 95-121. doi: 10.3934/cpaa.2009.8.95

[11]

Somphong Jitman, San Ling, Ekkasit Sangwisut. On self-dual cyclic codes of length $p^a$ over $GR(p^2,s)$. Advances in Mathematics of Communications, 2016, 10 (2) : 255-273. doi: 10.3934/amc.2016004

[12]

Mary Wilkerson. Thurston's algorithm and rational maps from quadratic polynomial matings. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 2403-2433. doi: 10.3934/dcdss.2019151

[13]

Martino Borello, Francesca Dalla Volta, Gabriele Nebe. The automorphism group of a self-dual $[72,36,16]$ code does not contain $\mathcal S_3$, $\mathcal A_4$ or $D_8$. Advances in Mathematics of Communications, 2013, 7 (4) : 503-510. doi: 10.3934/amc.2013.7.503

[14]

Stefka Bouyuklieva, Iliya Bouyukliev. Classification of the extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2010, 4 (3) : 433-439. doi: 10.3934/amc.2010.4.433

[15]

Masaaki Harada, Katsushi Waki. New extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2009, 3 (4) : 311-316. doi: 10.3934/amc.2009.3.311

[16]

Xingwu Chen, Jaume Llibre, Weinian Zhang. Averaging approach to cyclicity of hopf bifurcation in planar linear-quadratic polynomial discontinuous differential systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3953-3965. doi: 10.3934/dcdsb.2017203

[17]

Jaume Llibre, Y. Paulina Martínez, Claudio Vidal. Linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 887-912. doi: 10.3934/dcdsb.2018047

[18]

Tijana Levajković, Hermann Mena, Amjad Tuffaha. The stochastic linear quadratic optimal control problem in Hilbert spaces: A polynomial chaos approach. Evolution Equations & Control Theory, 2016, 5 (1) : 105-134. doi: 10.3934/eect.2016.5.105

[19]

Steven T. Dougherty, Joe Gildea, Abidin Kaya, Bahattin Yildiz. New self-dual and formally self-dual codes from group ring constructions. Advances in Mathematics of Communications, 2020, 14 (1) : 11-22. doi: 10.3934/amc.2020002

[20]

Chengju Li, Sunghan Bae, Shudi Yang. Some two-weight and three-weight linear codes. Advances in Mathematics of Communications, 2019, 13 (1) : 195-211. doi: 10.3934/amc.2019013

2018 Impact Factor: 0.879

Metrics

  • PDF downloads (88)
  • HTML views (374)
  • Cited by (0)

Other articles
by authors

[Back to Top]